Hokkaido Mathematical Journal

IIYORI Nobuo,

Solvable graphs and Fermat primes.

Hokkaido Mathematical Journal, 39 (2010) pp.211-215

Fulltext

PDF

Abstract

A solvable graph of a finite group is one of generalized prime graphs of groups which are introduced as generalizations of a prime graph of a finite group in \cite{AI1}. In this paper we will characterize a Fermat prime by a solvable graph of a finite group.

MSC(Primary)
MSC(Secondary)20E32(MSC2000)
Uncontrolled Keywordsfinite simple group;